# SDR DL777060024

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 28,167 hours, 5,110 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Horn
- Condition: Activated
- Location: Windshear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 100 KNOTS WINDSHEAR WARNING.  A/C RETURNED TO GATE.  UNABLE TO DUPLICATE OR FIND FAULT.
